RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 74, Number 1, Pages 16–28 (Mi tmf4165)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonfinite perturbations of Gibbs fields

R. L. Dobrushin, M. R. Martirosyan


Abstract: A study is made of small nonfinite perturbations of a Gibbs Markov random field that satisfies certain natural conditions of weakness of the correlations at sufficiently large distances. Sufficient conditions on the smallness of the perturbing potential to ensure that the analyticity of the free energy is not violated are obtained.

Full text: PDF file (1144 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 74:1, 10–20

Bibliographic databases:

Received: 15.05.1986

Citation: R. L. Dobrushin, M. R. Martirosyan, “Nonfinite perturbations of Gibbs fields”, TMF, 74:1 (1988), 16–28; Theoret. and Math. Phys., 74:1 (1988), 10–20

Citation in format AMSBIB
\Bibitem{DobMar88}
\by R.~L.~Dobrushin, M.~R.~Martirosyan
\paper Nonfinite perturbations of Gibbs fields
\jour TMF
\yr 1988
\vol 74
\issue 1
\pages 16--28
\mathnet{http://mi.mathnet.ru/tmf4165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940458}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 74
\issue 1
\pages 10--20
\crossref{https://doi.org/10.1007/BF01018206}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988P630800002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4165
  • http://mi.mathnet.ru/eng/tmf/v74/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. L. Dobrushin, M. R. Martirosyan, “Possibility of high-temperature phase transitions due to the many-particle nature of the potential”, Theoret. and Math. Phys., 75:2 (1988), 443–448  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:186
    Full text:56
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019